# SDR AALA20071392

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT 1171/02AUG - AIRCRAFT LOST GREEN HYDRAULIC SYSTEM FLUID.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE GREEN SYSTEM HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
